Title

Dynamic Models for Insect Mortality Due to Exposure to Insecticides

Publication Date

7-4-2008

Document Type

Article

Abstract

Ordinary differential equation models for insecticide induced sublethal damage and delayed death in insect populations are considered. It is shown that such models with time-varying mortality rates provide excellent fits to experimental data for populations subjected to numerous levels of insecticide exposure. The effects on fecundity rates are also examined. (C) 2007 Elsevier Ltd. All rights reserved.

Publication Title

Mathematical And Computer Modelling

Volume

48

Issue

1

First Page

316

Last Page

332

DOI

10.1016/j.mcm.2007.10.005

Version

pre-print, post-print

This document is currently not available here.

Find in your library

Share

COinS